View Single Post
Old 02-20-2006, 10:09 AM   #15
Bug
Junior LCF Member
 
Bug's Avatar
 
Join Date: Dec 2003
Location: Hotel Bacon
Posts: 28
Gallery: Bug
WOE: Atkins
Hi everyone! Just found this health topic this morning. I was diagnosed with diabetes April of last year. My doctor put me on metformin and has slowly increased me to 1500 mg a day. At times, I can see the difference in my numbers but not all that often. They range from 101-150 still. I hardly ever see a number under 100. I'm trying to watch my diet too and with everything it can be kind of crazy sometimes. My last A1C was this past November and it was 7.8

I have an appointment with the doctor tomorrow for another check up to look at my numbers and discuss the medicine. I'm having some problems with the metformin - tummy problems. Everyone says they go away after some time but after a year it is still there. Sometimes worse than others. Anyone have any suggestions on this?

Also, when I go to the doctor tomorrow I'm suppose to get a referral to diabetic eye specialists. I've noticed a black floater in my left eye that's not huge but I see it. I kind of want to nip anything if it's there before it gets carried away.

Thanks ya'll!
__________________
Life
Baby Bacons Blog
http://piglove.wordpress.com
Bug is offline   Reply With Quote